Yes, it's common. I didn't have numbness but I had some shooting pains. I met a woman during chemo who was a bit ahead of me and she had experienced such numbness that she was using a cane. said she couldn't feel when her feet touched the ground. I think it's normal, and it will subside and hopefully completely disappear when you're done. Good luck!! ET
Hi yes I had the neuropathy while taking the tamoxifen.. It is one of the side effects. I completed my last chemo on September 17, 2012 and my feet are about 70 percent back. I can only wear ugg boots. Talk to your onco and let them know if unbearable they can give you something to help a little also norco
I have been on tamoxifen for about a month. I started to have burning in my feet which is worse when I am at rest or in bed. It feels like my plantar fasciitis but not the same. I take Motrin right before I go to bed and it helps make it bearable.
Beyond The Shock is a comprehensive online guide to understanding breast cancer.
It is a resource for women who have been diagnosed with breast cancer, a place for loved ones to gain a better understanding of the disease, and a tool for doctors to share information.
Beyond The Shock is a collaborative breast cancer guide created by the National Breast Cancer Foundation, Inc. (NBCF) with the support of the finest medical experts, doctors, and researchers in the world. NBCF utilized ground-breaking technology and the resources of the global medical community to create an accessible platform for understanding a diagnosis of breast cancer.